Skip to main content
placeholder image

C*-algebras of labeled graphs

Journal Article


Abstract


Publication Date


  • 2007

Citation


  • Bates, T. G. & Pask, D. A. (2007). C*-algebras of labeled graphs. Journal of Operator Theory, 57 (1), 207-226.

Scopus Eid


  • 2-s2.0-34247192599

Ro Metadata Url


  • http://www.mathjournals.org/jot/2007-057-001/2007-057-001-009.pdf

Number Of Pages


  • 19

Start Page


  • 207

End Page


  • 226

Volume


  • 57

Issue


  • 1

Abstract


Publication Date


  • 2007

Citation


  • Bates, T. G. & Pask, D. A. (2007). C*-algebras of labeled graphs. Journal of Operator Theory, 57 (1), 207-226.

Scopus Eid


  • 2-s2.0-34247192599

Ro Metadata Url


  • http://www.mathjournals.org/jot/2007-057-001/2007-057-001-009.pdf

Number Of Pages


  • 19

Start Page


  • 207

End Page


  • 226

Volume


  • 57

Issue


  • 1